EconPapers    
Economics at your fingertips  
 

On the Cauchy Problem for the b‐Family Equations with a Strong Dispersive Term

Xuefei Liu, Mingxuan Zhu and Zaihong Jiang

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: In this paper, we consider b‐family equations with a strong dispersive term. First, we present a criterion on blow‐up. Then global existence and persistence property of the solution are also established. Finally, we discuss infinite propagation speed of this equation.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/513467

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:513467

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:513467